# SDR AALA991441

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 999-1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGE IN SKIN LAP 26L FROM BS 990 PLUS 9 INCHES TO 990 PLUS 13 INCHES.  REMOVED CORRODED PORTION OF SKIN AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
